Rough maximal functions and rough singular integral operators applied to integrable radial functions.

Título inglés Rough maximal functions and rough singular integral operators applied to integrable radial functions.
Título español Funciones de máximo y operadores integrales singulares, de primera aproximación, aplicados a funciones radiales integrables.
Autor/es Sjögren, Peter ; Soria, Fernando
Organización Dep. Math. Chalmers Univ. Technol., Göteborg, Suecia;Dep. Mat. Univ. Autón. Madrid, Madrid, España
Revista 0213-2230
Publicación 1997, 13 (1): 1-18, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let Ω be homogeneous of degree 0 in Rn and integrable on the unit sphere. A rough maximal operator is obtained by inserting a factor Ω in the definition of the ordinary maximal function. Rough singular integral operators are given by principal value kernels Ω(y) / |y|n, provided that the mean value of Ω vanishes. In an earlier paper, the authors showed that a two-dimensional rough maximal operator is of weak type (1,1) when restricted to radial functions. This result is now extended to arbitrary finite dimension, and to rough singular integrals.
Clasificación UNESCO 120202
Palabras clave español Integrales singulares ; Teoría de la aproximación ; Operadores maximales ; Operadores integrales ; Dimensiones ; Función distribución radial ; Integrabilidad ; Finitud
Código MathReviews MR1462328
Código Z-Math Zbl 0880.42010
Icono pdf Acceso al artículo completo